# SDR SIMA20180107004

- Difficulty date: January 7, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 33,514 hours, 29,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN PAX ENTRY DOOR WONT OPEN ALL THE WAY,  PLASTIC PIECE IN THE WAY.  REMOVED THE DOOR TRIM AND REMOVED AND REPLACED  MAIN DOOR HINGE PANEL IAW AMM 25-23-04.
